# SDR DXTA2024082700323

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N771QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20766
- Aircraft time: 6,638 hours, 3,803 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH APPROX FL310, A LOUD REVERBERATING/THUMPING NOISE WITH CRACKLING STATIC NOISE BEGAN EMANATING FROM RT FWD CABIN INTERIOR SIDEWALL.  ALSO A VIBRATION & WARMTH COULD BE FELT ALONG INTERIOR WALL. DIVERTED TO KBIL. NOISE CONTINUED AFTER ENG & APU SHUTDOWN, BUT STOPPED IMMEDIATELY WHEN BATTERIES TURNED OFF. ARFF FLIR ALSO SHOWED WARMER TEMPS IN AREA DESCRIBED.   REMOVED RT INTERIOR PANEL TO GAIN ACCESS INSPECTED WIRING OF SPEAKERS & CONDITION OF SPEAKERS. OPS ENTERTAIN SYS FOR 1.5 HOURS TO DUPLICATE NOISE & HEAT. NO ABNORMAL NOISE OR HEAT SPOTS FOUND. REINSTALLED RT INTERIOR PANEL. SYSTEM OPS CHKD GOOD, ALL WORK  IAW  SMM 25-26-11 AND  SMM 44-21-03.
